I have been taking Atancand (16 mg) for years to lower my blood pressure and recently also started to take L-Arginine (arginine). Any feedback on if the arginine will lower the affect of Atacand or is it safe to use at the same time?
Interactions between your selected drugs
No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.
Other drugs that your selected drugs interact with
Atacand (candesartan) interacts with more than 100 other drugs.
L-Arginine (arginine) interacts with 1 other drugs.
Interactions between your selected drugs and food
candesartan ↔ food
Applies to: Atacand (candesartan)
If you are taking candesartan you should avoid potassium-containing salt substitutes or over-the-counter potassium supplements without first talking to your doctor. This can cause high levels of potassium in your blood. High levels of potassium can cause weakness, irregular heartbeat, confusion, tingling of the extremities, or feelings of heaviness in the legs. Call your doctor at once if you have any of these symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2009 • 1 answer
Posted 6 Oct 2010 • 1 answer
Posted 6 May 2011 • 1 answer
Posted 20 Apr 2012 • 1 answer
Posted 29 May 2017 • 0 answers